April 09, 2012,
O.M. asks from Fullerton, CA on January 30, 2010
Flu Shot Side Effects
My 3 1/2 year old son got the flu shot in 5 weeks ago. He immediately started stuttering. Prior to the flu shot he was a very verbal fluid speaker. Has anyone had this kind of side effect with the flu shot?
S.L. answers from Los Angeles on January 30, 2010
Dear O. m.
This is a very well known side effect of many vaccines. Research came out about 8 years ago from a British study believing that if a child has slight allergies to chicken eggs that this could cause serious flu vaccine side effects such a stuttering. The same study discovered that other children may be sensitive to the mercury (thimerosal) aluminum or formaldehyde. This study was supposed to lead to the removal of the 3 chemicals in vaccines but unfortunate nothing has happened yet. I will look for the study and post it.
Many mothers have used a product called Vaxtox to clear these side effects and for man it has worked. Some children did not clear the side effect entirely but improved greatly. The manufacture of Vaxtox believes if the product is used ASAP after the vaccines that the results would be more successful.
1 mom found this helpful
N.S. answers from Los Angeles on April 09, 2012
Did the stuttering go away? If so how long did it take?
Moms recommend the following deals from Mamapedia:
$ 9 - Widget Love Two Loom Band Replacement Kits, 78% Off
$ 74 - 7-inch Wi-Fi Android Tablet, 66% Off
$ 5 - 8"x10" Canvas Photo Prints from CanvasPeople, 90% Off
$ 13 - Personalized Storybooks, 48% Off
$ 14 - Santa Sent Me A Message: Elf with Personalized Letter from Santa, 53% Off
$ 15 - Swaag Store Six Foot Blackboard Wall Decal, 63% Off
$ 7 - 3-Month Subscription for Tablet Learning Apps from Agnitus, 67% Off
$ 39 - Online Lifetime Premium Subscription For Kids, 74% Off
$ 15 - Personalized Gifts with All Your Favorite Characters, 50% Off
$ 12 - Custom Photo Holiday Cards, 63% Off
C.G. answers from Davenport on January 30, 2010
It's common for children to begin to stutter around that age. If you truely believe that it is from the flu shot, I would contact your doctor. Ask the doctor to fill out a VAERS report, even if you and the doctor are unsure if the shot caused it.
L.N. answers from New York on January 30, 2010
i have heard about this. you should call your pediatrician and have them put this on his chart. you never know if you'll need it.
B.W. answers from Minneapolis on January 30, 2010
Call your pediatrician to report it. Look online too, I can't remember where you are supposed to report vaccine side effects but if you google it I know you can find it.
I'm sorry your son was affected, but spread the word and get it out there what happened, and maybe more people will do some research and will avoid it.
S.T. answers from Washington DC on January 30, 2010
yes, it's one of the side effects that's been showing up in connection with flu shots. i'm sorry that your son is one of the ones affected.